# SDR AALA202406039010

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 33,869 hours, 6,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE FLASHLIGHT AT AFT FLIGHT ATTENDANT LEFT-HAND SIDE. REPLACED BATTERY FLASHLIGHT PER AMM AMM-25-65-00-0001 STEP 5 B.
